| Catalog Number |
2H12LP |
| Medical Device Problem Codes |
Component or Accessory Incompatibility (2897); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic umbilical hernia surgery, when the inner cylinder tried to insert and joint, it would not go in.When checked the outer sleeve, a white component was popping out and blocking the hole.The device was not used for the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 4/24/2025 d4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 5/1/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent 5/6/2025 d4 batch #c9ex92 investigation summary the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the 2h12lp device was received with no damage in the external components.Upon visual inspection of the sleeve, the adsorbent component was found out of position not allowing the obturator to be inserted through the sleeve.The seal were found without any damage according to the manufacturing requirements.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of ethicon¿s quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what might have caused the absorbent out of position.A manufacturing record evaluation was performed for the finished device batch c9ex92 number, and no non-conformances were identified.